Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Nausea, salivation, head pressure. Taken antibiotics, laxatives. Is it sinisitis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions
I have been feeling nauseas and salivating for a month now. I went to the hospital about two weeks ago, because I have had a lot of head presure, and the nausea was a lot worse. The docs did a bunch of test, and said there was nothing wrong. they gave me antibiotics, and the head presure was going away, but the nausea was not. My family was thinking it was a blockage in my colen, so was taking laxitives and trying to go to restroom, but the nausea is still here. Now getting new symptoms, my tounge tingles sometimes, and my throat feels wierd, like swollen sometimes, and the nausea feels like it comes from there. I dont know what to do. Im tired of feeling this way. I dont have a job, and its hard trying to search for one, when feeling sick. I hope someone has some answers, please.I have also been told it could be sinitis. oh and swallowing food or drink brings up the nausea as well.
Posted Sat, 14 Jul 2012 in Asthma and Allergy
Answered by Dr. Ashwini Kolur 2 hours later
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

The symptoms that you have mentioned are suggestive of gastritis / Gastroesophageal reflux disease.

You can make many lifestyle changes to help treat your symptoms. Avoid foods that cause problems for you. Making changes to your routine before you go to sleep may also help.

Avoid drugs such as aspirin, ibuprofen, or naproxen. Take acetaminophen to relieve pain. Take your medicines with plenty of water.

You may use over-the-counter antacids after meals and at bedtime. Other over-the-counter and prescription drugs can treat GERD. They work more slowly than antacids but give you longer relief, these include Proton pump inhibitors (PPIs),H2 blocker, they lower the amount of acid released in the stomach.

I advice you to avoid smoking, alcohol and reducing weight will also be beneficial.

I advice you to follow this conservative approach for week, if the symptoms does not subside it will better if you see gastroenterologist for examination and also for upper GI endoscopy.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor